Detail publikace

On periodic and solutions converging to zero of some systems of differential-difference equations

Originální název

On periodic and solutions converging to zero of some systems of differential-difference equations

Anglický název

On periodic and solutions converging to zero of some systems of differential-difference equations

Jazyk

en

Originální abstrakt

Sufficient conditions for the existence of a periodic C1 solution of a system of differential-difference equations are given. We also give some sufficient conditions for the existence of an n-parameter family of solutions of a system of differential-difference equations converging to zero along with their first derivatives.

Anglický abstrakt

Sufficient conditions for the existence of a periodic C1 solution of a system of differential-difference equations are given. We also give some sufficient conditions for the existence of an n-parameter family of solutions of a system of differential-difference equations converging to zero along with their first derivatives.

BibTex


@article{BUT107625,
  author="Stevo {Stevič} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="On periodic and solutions converging to zero of some systems of differential-difference equations
",
  annote="Sufficient conditions for the existence of a periodic C1 solution of a system of differential-difference equations are given. We also give some sufficient conditions for the existence of an n-parameter family of solutions of a system of differential-difference equations converging to zero along with their first derivatives.",
  chapter="107625",
  doi="10.1016/j.amc.2013.10.055",
  howpublished="online",
  number="227",
  volume="2014",
  year="2014",
  month="february",
  pages="43--49",
  type="journal article in Web of Science"
}